# SDR FDEA202412011759

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 95,407 hours, 21,592 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 3A1010018032
- Part serial: 41100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SEAT BACK BROKEN IN FULL FORWARD POSITION.      REMOVED AND INSTALLED F/O SEAT AS PER 25-11-02-4,  OPS CHECKED SATISFACTORY, OIL REQUIRED TO APPLY  SEAL AROUND SEAT BASE. CORD LEFT INSIDE YELLOW  JACKET POUCH AT F/O BACKREST.
